# SDR UALA2012102206048

- Difficulty date: October 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 63,603 hours, 23,142 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CAN'T CLOSE CAPT WINDOW.  FREED STUCK WINDOW ASSY, INSPECTED WINDOW MECHANISM; NO DAMAGE NOTED.
